Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Numerical solution of the elastic body-plate problem by nonoverlapping domain decomposition type techniques


Author: Jianguo Huang
Journal: Math. Comp. 73 (2004), 19-34
MSC (2000): Primary 65N30, 65N22, 65F10, 74S05
Published electronically: May 7, 2003
MathSciNet review: 2034109
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to provide two numerical methods for solving the elastic body-plate problem by nonoverlapping domain decomposition type techniques, based on the discretization method by Wang. The first one is similar to an older method, but here the corresponding Schur complement matrix is preconditioned by a specific preconditioner associated with the plate problem. The second one is a ``displacement-force'' type Schwarz alternating method. At each iteration step of the two methods, either a pure body or a pure plate problem needs to be solved. It is shown that both methods have a convergence rate independent of the size of the finite element mesh.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65N30, 65N22, 65F10, 74S05

Retrieve articles in all journals with MSC (2000): 65N30, 65N22, 65F10, 74S05


Additional Information

Jianguo Huang
Affiliation: Department of Mathematics, Shanghai Jiao Tong University, Shanghai, 200240, Peoples Republic of China
Email: jghuang@online.sh.cn

DOI: http://dx.doi.org/10.1090/S0025-5718-03-01532-1
PII: S 0025-5718(03)01532-1
Keywords: Nonoverlapping domain decomposition method, preconditioner, elastic multi-structures, finite element
Received by editor(s): December 1, 1997
Received by editor(s) in revised form: May 26, 2002
Published electronically: May 7, 2003
Additional Notes: The work was partially supported by the National Natural Science Foundation of China under grant no. 19901018
Article copyright: © Copyright 2003 American Mathematical Society